# SDR AU980952

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) N 2 RT COCKPIT WINDOW EMERGENCY OPENING MECHANISM OUT OF ADJUSTMENT.
